MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® 3.15 ML INSULIN CARTRIDGE; INSULIN INFUSION PUMP ACCESSORY

ROCHE DIABETES CARE, INC. ACCU-CHEK ® 3.15 ML INSULIN CARTRIDGE; INSULIN INFUSION PUMP ACCESSORY
Catalog Number 04949935001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the insulin cartridge leaked insulin into the cartridge compartment of the infusion device.The user alleged that a leakage occurred with two cartridges from the same box/lot.
 
Additional Manufacturer Narrative
The event occurred outside of the united states while this product is not sold in the united states, it is like or similar to a product marketed in the united states the user reported that the insulin cartridges were not expired at the time of the event.H3 other text : shipment of complaint material from russia suspended indefinitely.

Brand Name
ACCU-CHEK ® 3.15 ML INSULIN CARTRIDGE
Common Device Name
INSULIN INFUSION PUMP ACCESSORY
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
CLINICO MEDICAL SP Z O.O.
ul. kocha 1
na
blonie 55-33 0
PL   55-330
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key18094172
Report Number3011393376-2023-02501
Device Sequence Number6254365
Product Code LZG
UDI-Device Identifier04015630882755
UDI-Public04015630882755
Combination Product (Y/N)N
Initial Reporter CountryRS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/18/2023
Device Catalogue Number04949935001
Device Lot Number32465401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN
Patient Age38 YR
Patient SexMale